MathSciNet Relay Station
MathSciNet bibliographic data
MR2535469 (2011g:47005) 47A05 (47B15)
Garcia, Stephan Ramon; Wogen, Warren R. Complex symmetric partial isometries. J. Funct. Anal. 257 (2009), no. 4, 1251–1260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement